An eclectic approach for replenishment with non-linear decreasing demand

Zhao, G Q and Rand, G K and Yang, J (2004) An eclectic approach for replenishment with non-linear decreasing demand. International Journal of Production Economics, 92 (2). pp. 125-131. ISSN 0925-5273

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: International Journal of Production Economics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 43916
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:07
Refereed?: Yes
Published?: Published
Last Modified: 15 Sep 2019 04:13
URI: https://eprints.lancs.ac.uk/id/eprint/43916

Actions (login required)

View Item View Item